A formally second-order cell centred scheme for convection–diffusion equations on general grids
Article first published online: 24 MAY 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal for Numerical Methods in Fluids
Volume 71, Issue 7, pages 873–890, 10 March 2013
How to Cite
Piar, L., Babik, F., Herbin, R. and Latché, J.-C. (2013), A formally second-order cell centred scheme for convection–diffusion equations on general grids. Int. J. Numer. Meth. Fluids, 71: 873–890. doi: 10.1002/fld.3688
- Issue published online: 4 FEB 2013
- Article first published online: 24 MAY 2012
- Manuscript Accepted: 16 APR 2012
- Manuscript Revised: 30 MAR 2012
- Manuscript Received: 11 FEB 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!